# SDR SABA020081

- Difficulty date: August 11, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 33,285 hours, 43,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC857
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5004 on Aircraft 801 From CLT to OAJ : During Pre-Flight the Aircrew could not get the emergency floor lights to test. Maintenance removed and replaced the battery pack and system ops checked good. Aircraft was returned to service.
